# SDR 2015FA0000297

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Aircraft: B9739
- Make and model: Cirrus SR20
- Aircraft serial: SR202203
- Aircraft time: 1,936 hours
- Engine: Cont IO360ES
- Engine time: 1,936 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(B9739) ENGINE FLAMEOUT WHILE IDLE.
